# SDR USAA950371

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48117
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE PORTABLE EMERGENCY LIGHT AT THE MAIN ENTRANCE DOOR WAS BROKEN.  MAINTENANCE REPLACED THE PORTABLE EMERGENCY LIGHT FWD GALLEY.  OPERATIONS CHECKED GOOD.  (Z)
